MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO STRYKER PERFORMANCE SERIES STERNUM BLADE(30.5 X 1MM); BLADE, SAW, SURGICAL, CARDIOVASCULAR

STRYKER INSTRUMENTS-KALAMAZOO STRYKER PERFORMANCE SERIES STERNUM BLADE(30.5 X 1MM); BLADE, SAW, SURGICAL, CARDIOVASCULAR
Catalog Number 6207097101
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Device not available for return.
 
Event or Problem Description
It was reported that during a sternotomy surgery, the tip of the blade broke.It was also reported there were no delays and no adverse consequences as a result of this event.It was further reported that the procedure was completed successfully.
 
Additional Manufacturer Narrative
The reported event, for blade breakage, was not confirmed as the blade was not returned for evaluation.Without the blade, the root cause cannot be determined.Device not available for return.
 
Event or Problem Description

Brand Name
STRYKER PERFORMANCE SERIES STERNUM BLADE(30.5 X 1MM)
Common Device Name
BLADE, SAW, SURGICAL, CARDIOVASCULAR
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9123743
Report Number0001811755-2019-03087
Device Sequence Number1961852
Product Code DWH
UDI-Device Identifier04546540730824
UDI-Public04546540730824
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6207097101
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/11/2019
Supplement Date Received by Manufacturer11/15/2019
Initial Report FDA Received Date09/26/2019
Supplement Report FDA Received Date11/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1